# SDR AALA20091216TUL02

- Difficulty date: December 13, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N483AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 62,199 hours, 32,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AUTO LAND RIGHT WING CONTACTED RUNWAY.  AIRCRAFT OUT OF SERVICE FOR INSPECTION AND REPAIR.  REPLACED NUMBER 5 SLAT AND CENTER SECTION RETRACT CABLE.  REPLACED NUMBER 15 SLAT TRACK AND RIGHT OUTBOARD FLAP WEDGE.  REPLACED NUMBER 1 AND 2 MAIN LANDING GEAR TIRES.  REPLACED RIGHT WING TIP.  INTERIM REPAIRS MADE AND AIRCRAFT FERRIED TO MCI FOR EVALUATION AND REPAIRS.
